Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22584
Cattaneo, A S; Cotta-Ramusino, P; Fröhlich, J; Martellini, M (1995). Topological BF theories in 3 and 4 dimensions. Journal of Mathematical Physics, 36(11):6137-6160.
View at publisher
In this paper we discuss topological BF theories in 3 and 4 dimensions. Observables are associated to ordinary knots and links (in 3 dimensions) and to 2-knots (in 4 dimensions). The vacuum expectation values of such observables give a wide range of invariants. Here we consider mainly the 3 dimensional case, where these invariants include Alexander polynomials, HOMFLY polynomials and Kontsevich integrals. © 1995 American Institute of Physics.
34 downloads since deposited on 27 Jan 2010
11 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||27 Jan 2010 11:54|
|Last Modified:||27 Nov 2013 16:58|
|Publisher:||American Institute of Physics|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page